# SDR 2010F00218

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N625FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2116
- Aircraft time: 1,019 hours, 833 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

UPON DECENT, CREW PLACED LANDING GEAR SELECTOR SWITCH IN THE DOWN POSITION AT WHICH TIME THE GEAR DID NOT RESPOND. THE CREW DECLARED AN EMERGENCY AND DEPLOYED THE LANDING GEAR USING THE EMERGENCY PROCEDURES CONTAINED WITHIN THE AIRPLANE FLIGHT MANUAL (AFM).  THE ACFT MADE AN UNEVENTFUL LANDING.  SUBSEQUENT RECTIFICATION OF THE DISCREPANCY BY MX PERSONNEL REVEALED THE LANDING GEAR SELECTOR SWITCH HAD A WIRE INCORRECTLY INSTALLED, THIS WIRE WAS REINSTALLED CORRECTLY AND ALL OPS CHECK WERE PERFORMED SATISFACTORILY, AND NO FURTHER FAULTS WERE FOUND.
